Sh:1055

Bib entry
@article{Sh:1055,
 author = {Kaplan, Itay and Lavi, Noa and Shelah, Saharon},
 title = {{The generic pair conjecture for dependent finite diagrams}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {212},
 number = {1},
 year = {2016},
 pages = {259--287},
 issn = {0021-2172},
 mrnumber = {3504327},
 mrreviewer = {Will Nelson Boney},
 mrclass = {03C45 (03C48 03C55 03C95)},
 doi = {10.1007/s11856-016-1286-9},
 note = {\href{https://arxiv.org/abs/1410.2516}{arXiv: 1410.2516}},
 arxiv_number = {1410.2516}
}